Extending holomorphic motions

Dennis P. Sullivan I.H.E.S., Bures-sur-Yvette, France William P. Thurston I.H.E.S., Bures-sur-Yvette, France

TBD mathscidoc:1701.331683

Acta Mathematica, 157, (1), 243-257, 1984.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:07 uploaded by actaadmin ] [ 90 downloads ] [ 0 comments ] [ Cited by 86 ]
@inproceedings{dennis1984extending,
  title={Extending holomorphic motions},
  author={Dennis P. Sullivan, and William P. Thurston},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203307293729392},
  booktitle={Acta Mathematica},
  volume={157},
  number={1},
  pages={243-257},
  year={1984},
}
Dennis P. Sullivan, and William P. Thurston. Extending holomorphic motions. 1984. Vol. 157. In Acta Mathematica. pp.243-257. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203307293729392.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved